Open Access
Translator Disclaimer
August, 1972 On a Randomized Procedure for Saturated Fractional Replicates in a $2^n$- Factorial
U. B. Paik, W. T. Federer
Ann. Math. Statist. 43(4): 1346-1351 (August, 1972). DOI: 10.1214/aoms/1177692488


The authors previously presented a randomized procedure for nonorthogonal saturated main effect fractional replicates in an $s^n$-factorial and presented an unbiased estimator of the main effect parameter vector. However, the explicit expression of the variance of the estimator remained an unsolved problem. In this paper our attention is restricted to a $2^n$-factorial, and the randomized procedure is extended to any preassigned parameters in a $2^n$-factorial system. An explicit expression of the variances of unbiased estimators of the parameters is presented. Also, in a $2^n$-factorial, some invariant properties of the information matrices and variances of the estimators in the randomized fractional replicates and a semi-invariant property of alias schemes of the fractional replicates are obtained.


Download Citation

U. B. Paik. W. T. Federer. "On a Randomized Procedure for Saturated Fractional Replicates in a $2^n$- Factorial." Ann. Math. Statist. 43 (4) 1346 - 1351, August, 1972.


Published: August, 1972
First available in Project Euclid: 27 April 2007

zbMATH: 0242.62038
MathSciNet: MR319328
Digital Object Identifier: 10.1214/aoms/1177692488

Rights: Copyright © 1972 Institute of Mathematical Statistics


Vol.43 • No. 4 • August, 1972
Back to Top